# SDR ASAA2023060143427

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,124 hours, 16,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE REF B737-800 FIM 21-62 TASK 801 ON #1 AND #2 ZONE TEMP CONT'S FOUND TCV LIGHT ILLUMINATED ON #2 ZONE TEMP CONT. AND GOES AWAY WITH RESET. #1 ZONE TEMP CONTROL BITE CHECKS GOOD. PERFORMED A SECOND BITE CHECK NO FAULTS FOUND.
